3 doctors weighed in:

Is it normal to have bruising after an ulnar nerve elbow ultrasound using a needle and cortisone injection?

3 doctors weighed in
Dr. Larry Grissom
Radiology
2 doctors agree

In brief: Yes

A small amount of bleeding under the skin after injection is not unusual, especially if you have been taking anti-inflammatory medicines, which have some minor blood thinning side effects.

In brief: Yes

A small amount of bleeding under the skin after injection is not unusual, especially if you have been taking anti-inflammatory medicines, which have some minor blood thinning side effects.
Dr. Larry Grissom
Dr. Larry Grissom
Thank
Dr. Ramachandran Srinivasan
Internal Medicine - Rheumatology

In brief: Bruising

Not uncommon in a small number of patients.

In brief: Bruising

Not uncommon in a small number of patients.
Dr. Ramachandran Srinivasan
Dr. Ramachandran Srinivasan
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors